Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 6, 2019, 6:32 PM EDT for Monroe County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 6:32 PM EDT (22:32 UTC)
- Expired
- Aug 6, 2019, 7:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Philadelphia radar (KDIX), 132 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
626
WWUS81 KPHI 062232
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Tue Aug 6 2019
PAZ055-062300-
Monroe-
632 PM EDT Tue Aug 6 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE
COUNTY...
At 632 PM EDT, strong thunderstorms were clustered over Sun Valley,
or 12 miles southwest of Mount Pocono, moving east at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible.
Locations impacted include...
East Stroudsburg, Stormville, Brodheadsville, Saylorsburg, Gilbert,
Delaware Water Gap, McMichael, Sun Valley, Jonas, Stroudsburg,
Arlington Heights, Effort, Shawnee, Merwinsburg and Bartonsville.
Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4103 7506 4100 7511 4098 7513 4093 7519
4093 7522 4090 7524 4086 7531 4086 7533
4095 7552 4100 7550
TIME...MOT...LOC 2232Z 288DEG 4KT 4096 7546
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:08 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 6, 4:08 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 408 PM EDT Tue Aug 6 2019 .SYNOPSIS... A weak surface low will continue to move northward along the coast through the overnight. Another area of low pressure will drag a cold front through the region Wednesday into early Thursday bringing more widespread chances for showers and thunderstorms Wednesday afternoon and evening. High pressure will build into the region through the weekend before another cold front approaches the Northeast by early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Scattered showers and thunderstorms developed ahead of a short wave/vorticity impulse that has been slowly moving across eastern Pennsylvania, New Jersey, Delaware, and Maryland. This impulse will continue to slide eastward through the afternoon and the showers and thunderstorms associated with it will dissipate and move out of the area. However, behind this short wave, more showers and thunderstorms have been developing along an approaching surface trough as another short wave/vorticity impulse approaches the area. These showers and thunderstorms will continue to move eastward across our area through the afternoon and evening, before dissipating later this evening as daytime heating and instability wanes. There will remain a chance of isolated showers and thunderstorms through the night however. CAPE values have reached 1,500-2,500 J/kg this afternoon as temperatures have climbed now that the lower clouds have dissipated. This will allow for the potential for strong updrafts with any developing thunderstorms. So there could still be some small hail and locally gusty winds with the strongest storms. However, bulk shear remains only 15-25 knots, so widespread severe weather is not expected. PW values remain 1.50-1.75 inches, so any showers or thunderstorms will have the potential to produce locally heavy rainfall. Regardless of whether any rain occurs, there will be the chance for patchy fog to develop again overnight. With moisture remaining high in the lower levels, as temperatures cool and winds become light and variable for most places, some light fog will likely develop for many locations. Any fog is not expected to be dense as there may be enough turbulence and mixing with any lift associate with a couple of short waves/vorticity impulses. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Wednesday looks to become a pretty active day during the afternoon and evening hours. The first half of the day should be fairly quiet other than some isolated showers or thunderstorms. A warm and moist return flow will be in place across the area through the day Wednesday. Meanwhile, a pre-frontal trough will be drifting eastward into the area during the afternoon ahead of an approaching cold front. As the front approaches, a strong short wave/vorticity impulse will move into the area as well. This will lead to increasing shower and thunderstorm develop during the afternoon into the evening hours. CAPE values are forecast to potentially build to 2,000-3,000 J/kg during the afternoon, while shear builds to 20-30 knots under increasing mid-level flow of 25-35 knots. This will allow for some severe storms to develop, as storms congeal into a squall line after initially developing as individual cells. The freezing level remains fairly high, so damaging winds will likely be the main threat. In addition to the strong winds, heavy rainfall will be a threat as well as PW values remain at least 1.50-1.75 inches, and approaching 2.00 inches for a while. Storms may have enough of a forward motion to preclude the need for a Flash Flood Watch at this time, although there will be the potential for some areas to exceed 1-2 inches of rainfall. It will be another hot and humid day, however, it is not expected to be excessive as heat index values are expected to be less than 100 even through temperatures will reach the mid to upper 80s everywhere. As we move into the evening hours, the showers and thunderstorms will continue to push eastward and offshore as the surface trough moves eastward. Widespread showers and thunderstorms will mostly end during the evening as this line moves offshore, however, with additional vorticity impulses overnight and the approaching cold front, scattered showers and thunderstorms will continue through the night, although the strongest storms will be during the afternoon and evening. The cold front will move across the area during the late overnight and into the early morning hours Thursday. && .LONG TERM /THURSDAY THROUGH TUESDAY/... A longwave trough will continue to build across southeastern Canada and the Northeast by Thursday as a surface low and cold front continue to push offshore. A shortwave impulse will pivot around this longwave trough southeastward through Friday, crossing the Great Lakes and moving into the Northeast. Ridging builds into the eastern US through the weekend as the longwave trough slowly pushes off to the east and we return to a zonal flow pattern. A series of shortwave impulses will pass to our north, pushing a cold front across the Great Lakes and into the the Mid-Atlantic and Northeast by Tuesday. The first of two cold fronts will be push offshore Thursday morning, taking the bulk of the showers and thunderstorms with it as it does so. There may be a few lingering showers or thunderstorms, especially closer to the coast throughout the afternoon. No significant cool down behind this front, though drier air will begin to work its way southward into the Mid- Atlantic. Another shortwave impulse will push a secondary cold front across the Great Lakes and into the Mid-Atlantic Thursday night. Less deep moisture will be available with this front in comparison to Wednesday's front and poor timing will result in only a few scattered showers and thunderstorms through the overnight. More noticeably drier air looks to push southward behind this front, leading to increasingly comfortable conditions Friday with highs in the mid to upper 80s and lower relative humidity values. A few showers and thunderstorms are possible across Delmarva Friday afternoon, depending on how quickly the front pushes south. The GFS appears to be much slower than the ECMWF and CMC at this point. The longwave trough parked over southeastern Canada should finally begin a move-on by Saturday as weak ridging builds across the eastern U.S. By Monday, a more zonal upper-level flow pattern develops across the Northern Tier. Seasonable highs in the mid 80s to upper 70s across the Southern Poconos. A pair of shortwave perturbations will cross southern Canada within the midlevel flow late Monday, with a cold front passing through the region Tuesday afternoon and into Wednesday. Showers and thunderstorms are likely Tuesday afternoon into Wednesday morning, though the severity of these remains up in the air, quite literally. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon and tonight...VFR conditions are in place across the TAF sites and will mostly continue through the remainder of the afternoon and evening hours. However, there will be scattered showers and thunderstorms this afternoon and evening which could temporarily lead to lower conditions and variable winds. Once the showers and thunderstorms dissipate overnight, there is a chance for areas of fog and/or low clouds to develop across the area. Mostly visibility is expected to be in the MVFR range. Winds have been variable for many locations, but will become southeasterly to southwesterly around 5-10 knots through this afternoon and this evening. Many locations will become light and variable overnight. Wednesday...Any low clouds and/or fog will dissipate and lift through the morning hours, and a return to VFR is expected at all sites. However, showers and thunderstorms will move across the TAF sites during the afternoon and evening hours which could lead to temporary MVFR or IFR conditions. Wednesday night...Once showers and thunderstorms pass eastward, VFR conditions again return to the TAF sites into the evening hours. This will likely be temporary as areas of fog may develop again during the overnight hours, especially where any heavy rainfall occurs. A brief shift to the west to northwest with the winds behind the cold front will likely occur, before shifting back to the south to southwest overnight. Outlook... Thursday...VFR, though restrictions are possible with widely scattered showers and thunderstorms. West to southwest winds 5 to 10 knots. Friday...VFR with west-northwest winds 5 to 10 knots. Saturday...VFR with northwest winds 5 to 10 knots. && .MARINE... Tonight...Conditions are expected to remain below advisory levels through the overnight hours, although winds could gust around 20 knots at times for some areas. Wednesday-Wednesday...Winds are forecast increase through the day Wednesday, with gusts reaching 25 knots Wednesday afternoon into Wednesday evening. Seas may also build close to 5 feet as well. Outlook... Thursday...sub-SCA conditions expected. Southwest winds 10 to 15 knots with gusts to 18 knots possible. Seas 2 to 4 feet. Friday...sub-SCA conditions expected. Westerly winds 5 to 10 knots. Seas 1 to 3 feet. Saturday...sub-SCA conditions expected. West to northwest winds 5 to 10 knots. Seas 1 to 2 feet. RIP CURRENTS...A moderate risk of rip currents continues this afternoon and this evening as seas remain around 1-2 feet with a swell varying between 8-18 seconds. Similar conditions will likely occur on Wednesday, so another moderate risk is possible. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Davis Near Term...Robertson Short Term...Robertson Long Term...Davis Aviation...Davis/Robertson Marine...Davis/Robertson
Hazardous weather outlook, Aug 6, 3:27 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 327 PM EDT Tue Aug 6 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-071930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 327 PM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop Wednesday afternoon and evening. Storms may produce damaging wind gusts and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-071930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 327 PM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the development of dangerous rip currents today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop Wednesday afternoon and evening. Storms may produce damaging wind gusts and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-071930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 PM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop late Wednesday afternoon and evening. Storms may produce strong gusty winds, heavy rain, and suddenly higher seas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 6, 3:28 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 3 N CORBIN CITY 39.35N 74.76W
08/06/2019 ATLANTIC NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ-50 IN BOTH DIRECTIONS
SOUTH OF GIBSON CREEK RD. ALL LANES WERE
CLOSED. TIME ESTIMATED FROM RADAR.
&&
JEOSpecial weather statement, Aug 6, 3:55 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
355 PM EDT Tue Aug 6 2019
NJZ010-012-062045-
Somerset-Middlesex-
355 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND
NORTHWESTERN MIDDLESEX COUNTIES...
At 355 PM EDT, a strong thunderstorm was located over Manville and
Somerville, moving east at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
New Brunswick, Somerville, Somerset, Edison, East Brunswick,
Bridgewater, North Brunswick, Middlesex, Bound Brook, Manville,
Millstone, Martinsville, North Brunswick Township, Society Hill,
Kendall Park, South Plainfield, North Plainfield, South River,
Highland Park and Metuchen.
This includes Interstate 287 in New Jersey between mile markers 2 and
19.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4042 7433 4042 7464 4060 7469 4066 7453
4065 7451 4067 7448 4066 7445 4067 7443
4066 7440 4063 7442 4060 7446 4060 7438
TIME...MOT...LOC 1955Z 256DEG 4KT 4053 7457
IovinoSpecial weather statement, Aug 6, 4:40 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT Tue Aug 6 2019
PAZ054-055-062115-
Monroe-Carbon-
440 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND
NORTHWESTERN MONROE COUNTIES...
At 439 PM EDT, a strong thunderstorm was located over Albrightsville,
or 13 miles north of Lehighton, moving east at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Blakeslee, Long Pond, Albrightsville, Pocono Raceway, Lake Harmony,
Christmans, Sun Valley, Jonas, Meckesville, Pocono Pines, Merwinsburg
and Effort.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4117 7548 4093 7543 4094 7571 4100 7576
4101 7573 4102 7574 4103 7574
TIME...MOT...LOC 2039Z 257DEG 5KT 4101 7562
GorseLocal storm report, Aug 6, 5:13 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM WATER SPOUT 4 WSW NEWPORT 39.26N 75.25W
08/06/2019 ANZ430 NJ BROADCAST MEDIA
PHOTO OF A THIN WATERSPOUT OFF FORTESCUE.
TIME AND LOCATION ESTIMATED BY RADAR.
&&
JEOSpecial weather statement, Aug 6, 5:51 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 551 PM EDT Tue Aug 6 2019 NJZ007-PAZ055-062-062230- Warren-Monroe-Northampton- 551 PM EDT Tue Aug 6 2019 ...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT NORTHWESTERN WARREN... SOUTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES... At 551 PM EDT, a strong thunderstorm was located near Brodheadsville, or 11 miles south of Mount Pocono, moving east at 15 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... East Stroudsburg, Bangor, Pen Argyl, Wind Gap, Belvidere, East Bangor, Stormville, Brodheadsville, Werry Lake, Gilbert, Delaware Water Gap, Tannersville, Rossland, Reeders, Saylorsburg, Analomink, McMichael, Columbia, Echo Lake and Stroudsburg. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4086 7544 4104 7544 4109 7504 4083 7504 TIME...MOT...LOC 2151Z 272DEG 13KT 4095 7534 Gorse
Special weather statement, Aug 6, 6:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Tue Aug 6 2019
PAZ055-062300-
Monroe-
632 PM EDT Tue Aug 6 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE
COUNTY...
At 632 PM EDT, strong thunderstorms were clustered over Sun Valley,
or 12 miles southwest of Mount Pocono, moving east at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible.
Locations impacted include...
East Stroudsburg, Stormville, Brodheadsville, Saylorsburg, Gilbert,
Delaware Water Gap, McMichael, Sun Valley, Jonas, Stroudsburg,
Arlington Heights, Effort, Shawnee, Merwinsburg and Bartonsville.
Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4103 7506 4100 7511 4098 7513 4093 7519
4093 7522 4090 7524 4086 7531 4086 7533
4095 7552 4100 7550
TIME...MOT...LOC 2232Z 288DEG 4KT 4096 7546
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:04 AM EDT | Areal Flood Advisory | PHI | Atlantic | 74 min |
| Aug 6, 12:05 PM EDT | Special Weather Statement | PHI | Cumberland | 40 min |
| Aug 6, 12:51 PM EDT | Areal Flood Advisory | PHI | Cumberland | 108 min |
| Aug 6, 1:09 PM EDT | Special Weather Statement | PHI | Gloucester | 36 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | PHI | Monmouth | 32 min |
| Aug 6, 1:14 PM EDT | Special Weather Statement | PHI | Ocean | 31 min |
| Aug 6, 1:30 PM EDT | Special Weather Statement | PHI | Gloucester | 30 min |
| Aug 6, 1:34 PM EDT | Special Weather Statement | PHI | Atlantic | 41 min |
| Aug 6, 1:38 PM EDT | Special Weather Statement | PHI | Monmouth | 37 min |
| Aug 6, 1:50 PM EDT | Special Weather Statement | PHI | Ocean | 40 min |
| Aug 6, 2:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Aug 6, 2:19 PM EDT | Special Weather Statement | PHI | Atlantic | 41 min |
| Aug 6, 2:33 PM EDT | Special Weather Statement | PHI | Ocean | 27 min |
| Aug 6, 3:07 PM EDT | Special Weather Statement | PHI | Burlington | 23 min |
| Aug 6, 3:30 PM EDT | Small Craft Advisory | PHI | 36 hr | |
| Aug 6, 3:55 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 50 min |
| Aug 6, 7:10 PM EDT | Special Weather Statement | PHI | Warren | 35 min |
| Aug 6, 7:32 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 43 min |
| Aug 6, 11:46 AM EDT | Special Weather Statement | PHI | Philadelphia | 29 min |
| Aug 6, 12:13 PM EDT | Special Weather Statement | PHI | Philadelphia | 47 min |
| Aug 6, 12:21 PM EDT | Areal Flood Advisory | PHI | Montgomery, Philadelphia | 102 min |
| Aug 6, 12:36 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 39 min |
| Aug 6, 1:18 PM EDT | Special Weather Statement | PHI | Bucks | 27 min |
| Aug 6, 2:35 PM EDT | Special Weather Statement | PHI | Monroe | 25 min |
| Aug 6, 3:05 PM EDT | Special Weather Statement | PHI | Monroe | 25 min |
| Aug 6, 4:40 PM EDT | Special Weather Statement | PHI | Carbon | 35 min |
| Aug 6, 5:51 PM EDT | Special Weather Statement | PHI | Monroe | 39 min |
| Aug 6, 6:38 PM EDT | Special Weather Statement | PHI | Carbon | 37 min |
| Aug 6, 6:57 PM EDT | Flash Flood Warning | PHI | Monroe | 104 min |
| Aug 6, 1:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Aug 6, 2:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Aug 6, 3:04 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.